# SDR MALA030494

- Difficulty date: November 6, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Part number: 7292533681
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2923, NR 1 PROP OIL TEMP OVER 100 DEGREES.  AIR RETURN TO MEM.  MAINTENANCE REPLACED LEFT ENGINE WHITE HARNESS P/N 7292533-681 IAW AMM PBM 71-00-02.  PERFORMED ALL REQUIRED RUNS IAW AMM 71-50-00-0.  OPS CHECK GOOD.  A/C GOOD FOR CONTINUED SERVICE.
